Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 392317, 8 pages
http://dx.doi.org/10.1155/2014/392317
Research Article

Finite Buffer Queue with Bernoulli-Schedule Vacation Interruption under -Policy

Department of Applied Mathematics, Andhra University, Visakhapatnam 530003, India

Received 20 June 2014; Revised 27 August 2014; Accepted 2 September 2014; Published 29 October 2014

Academic Editor: Srinivas Chakravarthy

Copyright © 2014 P. Vijaya Laxmi and V. Suchitra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Vijaya Laxmi and V. Suchitra, “Finite Buffer Queue with Bernoulli-Schedule Vacation Interruption under -Policy,” International Scholarly Research Notices, vol. 2014, Article ID 392317, 8 pages, 2014. https://doi.org/10.1155/2014/392317.